# SDR AMTA200600651

- Difficulty date: November 11, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N401TZ
- Make and model: Boeing 737322
- Aircraft serial: 24663
- Aircraft time: 44,268 hours, 31,355 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, LT NR 3 FLOOR STRAP IS CORRODED AS MARKED.   F/S 814, LBL 22 (UNDERSIDE).  REMOVED CORROSION ON AFT CARGO BAY LT NR 3 FLOOR STRAP F/S 814, LBL 22, IAW MM 51-21-31.  ORIGINAL MATERIAL THICKNESS IS 071, MATERIAL LOSS IS .004 AREA FOUND TO BE WITHIN LIMITS IAW SRM 53-60-53.  (K)
